Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Affine semigroups


Authors: Haskell Cohen and H. S. Collins
Journal: Trans. Amer. Math. Soc. 93 (1959), 97-113
MSC: Primary 22.05; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107677-X
MathSciNet review: 0107677
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. vol. 70 (1948) pp. 521-526. MR 0025476 (10:12b)
  • [2] W. M. Faucett, Topological semigroups and continua with cut points, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 748-756. MR 0071713 (17:173d)
  • [3] J. L. Kelley, Convergence in topology, Duke Math. J. vol. 17 (1950) pp. 277-283. MR 0036982 (12:194f)
  • [4] M. Krein and D. Milman, On extreme points of regular convex sets, Studia Math. vol. 9 (1940) pp. 133-137. MR 0004990 (3:90a)
  • [5] H. Nikaido, A proof of the invariant-mean value theorem on almost periodic functions, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 361-363. MR 0069390 (16:1030e)
  • [6] J. E. L. Peck, An ergodic theorem for a noncommutative semigroup of linear operators, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 414-421. MR 0041350 (12:835c)
  • [7] A. D. Wallace, A note on mobs, I. An. Acad. Brasil Ci. vol. 24 (1952) pp. 329-334. MR 0053120 (14:724d)
  • [8] -, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [9] J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 923-929. MR 0067904 (16:796a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 46.00

Retrieve articles in all journals with MSC: 22.05, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107677-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society